Robitussin Mucus Cough And Congestion Relief

£3.46

  • Effective Relief For Mucus and Congestion
  • Active Ingredients: guaifenesin and pseudoephedrine
  • Buy With Confidence From UK Registered Pharmacy
  • Includes Free Prescription

Robitussin Mucus Cough & Congestion Relief loosens chesty coughs and clears blocked nose and sinuses. The syrup loosens mucus or phlem, making it easier to cough up. It also relieves nasal and sinus congestion, while soothing the chest area.

PLEASE NOTE : Medications That Contain Ephedrine Cannot Be Purchased Or Used At The Same Time As Any Pseudoephedrine Containing Products

Clear
SKU: Robitussin Mucus Cough (100ml) Categories: ,
OptionsPriceStock
100ml£3.46In Stock

Discreet Packaging

UK Based

Medication

Product Description

What Robitussin Mucus Cough and Congestion Relief is and what it is used for

Robitussin Mucus Cough’s active ingredients guaifenesin and pseudoephedrine hydrochloride. Guaifenesin belongs to a group of medicines called cough expectorants and works by changing an unproductive cough to a cough that is more productive and less frequent. Pseudoephedrine hydrochloride belongs to a group of medicines called nasal decongestants and works by providing symptomatic relief of the common cold.

Before you take Robitussin Mucus Cough and Congestion Relief

Do not take this medicine if:

  • You are allergic (hypersensitive) to guaifenesin or pseudoephedrine hydrochloride or any of the other ingredients in this medicine.
  • You are suffering from heart disease, an overactive thyroid gland, increased pressure in your eyes (glaucoma), diabetes, an enlarged prostate gland or have difficulty passing urine.
  • You are taking a monoamine oxidase inhibitor (MAOI) medicine for depressive illness, such as Moclobemide, or have done so in the last 14 days.
  • Take special care and talk to your doctor or pharmacist before taking this medicine if you have had a cough for a long time, or if you have asthma or are suffering from an asthma attack.

How to take Robitussin Mucus Cough and Congestion Relief

For oral use only.

  • Adults, the elderly and children over 12 years: Take 10 ml up to four times daily, as required.
  • Children under 12 years: Do not use.
  • Use the dosing cup provided with the pack.
  • Do not exceed the stated dose.
  • No more than four doses should be taken in any 24 hours.
  • Stop using this medicine and ask a healthcare professional if you have had a cough for more than 7 days or if you have any other symptoms which might be related to your cough, for example fever, rash, persistent headache or shortness of breath.

Ingredients

Each 5 ml contains 100 mg of the active substance guaifenesin and 30 mg of the active substance pseudoephedrine hydrochloride. Robitussin Mucus Cough and Congestion Relief also contains: Glycerol, Carmellose Sodium, Disodium Edetate, Sodium Benzoate (E211), Sodium Cyclamate, Amaranth (E123), Ethanol (96%), Levomenthol, Maltitol (E965), Sorbitol Solution 70%, Natural Cherry Flavouring, Citric Acid Anhydrous, Caramel (E150), Acesulfame Potassium and Purified Water

see more Information on Sore Throats and other Cough and Cold Treatments

Side Effects

Like all medicines, your medicine can cause side effects, although not everybody gets them. Side
effects with guaifenesin or pseudoephedrine are rare. However, susceptible individuals may
experience unwanted side effects.
If you experience any of the following serious effects then STOP taking this medicine immediately
and contact your doctor or pharmacist:
– Allergic reactions. Symptoms could include itchy skin or rashes, difficulty breathing, faster heart
rate, swelling of the face or throat.
– A feeling your heart is beating too fast or palpitations.
– Sudden onset of fever, reddening of the skin, or many small pustules (possible symptoms of
Acute Generalized Exanthematous Pustulosis – AGEP) may occur within the first 2 days of
treatment with Robitussin Mucus Cough and Congestion Relief. See section 2.
Other possible side effects
If any of the side effects below get serious or you experience any other side effects, stop taking this
medicine immediately and consult your doctor:
– Feeling sick (nausea) or being sick (vomiting).
– Dizziness, headache, feeling restless or overactive.
– Feeling anxious, irritable or nervous.
– If you cannot sleep, or suffer from hallucinations.
– Skin rashes or hives.
– An increased blood pressure.
– Difficulty passing urine.

Further Information

You may also like…